# SDR CA091013003

- Difficulty date: October 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 18,083 hours
- Engine: Allsn 250C20R
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 2,379 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSP PILOT NOTICED THE OTBD T/E SKIN WAS DELAMINATED 6 INCHES FROM THE TIP ON TAIL ROTOR BLADE PN 206-016-201-131, SN CS-12194 BLADE HAS 120.8 HOURS REMAINING BEFOR RETIREMENT. BOTH BLADES WERE REPLACE WITH NEW BLADES AND THE ASSY WAS BALANCED WITHOUT INCIDENT.
